Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Frontal headache, teary eyes, a bloody nose. What could be it is?

I think I may have a sinus infection...would teary eyes, a bloody nose (which I ve never had), and a frontal headache be symptoms?
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Right, you a nice question and the correct answer! Please do contact your physician or an ENT surgeon. Eye problem will settle when your nose is fine! Do breathing exercises in the mean time, like Pranayama and drink lots of water and take steam inhalation. Carry all the medicines that you are currently on when you visit your doctor, as some of them may be responsible.
Answered: Sat, 15 Jan 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to HealthMagic forum
you may not have sinusitis but allergy may be the reason
better you should consult an en t specialist and take advice
you should avoid cold and the allergens like dusts smoke and so many things you may be allergic to .do not worry seeing a doctor will help you
you may take anti allergic in the mean time
have good health
Answered: Sat, 15 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor